Ensembles boréliens d'unicité et d'unicité au sens large
Annales de l'Institut Fourier, Volume 37 (1987) no. 3, p. 217-239

Let 𝒰 (resp. 𝒰 0 ) be the set of all compact subsets of uniqueness (resp. of uniqueness in the wide sense) in the torus T. We prove that if all compact subsets of some Borel set XT are in 𝒰 0 then X is necessarily contained in the union of some countable family of 𝒰 0 . We also prove that this property in no more true if we replace 𝒰 0 by 𝒰.

As a consequence we obtain that any Borel set of uniqueness in meager and also that there exists a compact set of uniqueness which cannot be covered by a countable family of compact sets satisfying Piateckii-S ˇapiro criterion.

Soit 𝒰 (resp. 𝒰 0 ) l’ensemble des compacts d’unicité (resp. d’unicité au sens large) du tore T. On montre qu’un borélien de T dont tout sous-compact est dans 𝒰 0 est nécessairement contenu dans une réunion dénombrable de compacts de 𝒰 0 , et on montre que cette propriété n’est plus vraie quand on remplace 𝒰 0 par 𝒰.

Comme conséquence on obtient qu’un borélien qui est d’unicité est nécessairement maigre. On en déduit aussi l’existence d’un compact d’unicité qui ne peut être recouvert par une suite de compacts satisfaisant le critère de Piateckii-S ˇapiro.

@article{AIF_1987__37_3_217_0,
     author = {Debs, Gabriel and Saint Raymond, Jean},
     title = {Ensembles bor\'eliens d'unicit\'e et d'unicit\'e au sens large},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {37},
     number = {3},
     year = {1987},
     pages = {217-239},
     doi = {10.5802/aif.1105},
     zbl = {0618.42004},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1987__37_3_217_0}
}
Debs, Gabriel; Saint Raymond, Jean. Ensembles boréliens d'unicité et d'unicité au sens large. Annales de l'Institut Fourier, Volume 37 (1987) no. 3, pp. 217-239. doi : 10.5802/aif.1105. http://www.numdam.org/item/AIF_1987__37_3_217_0/

[1] N. Bari, A treatise on Trigonometric Series, Vol. II, New York, Macmillan, (1964).

[2] C. Carlet, G. Debs, Un résultat sur les ensembles d'unicité du tore, Séminaire d'Initiation à l'analyse - 2e Année (1984-1985) Communication n° 2. | Zbl 0605.42007

[3] C. Graham, O.C. Mcgehee, Essays in Commutative Harmonic Analysis, Springer Verlag, New York, (1979). | MR 81d:43001 | Zbl 0439.43001

[4] R. Kaufman, Absolutely convergent Fourier series and some classes of sets, Bull. Sc. Math., 109 (1985), 363-372. | MR 87g:42010 | Zbl 0608.42007

[5] A. Kechris, A. Louveau, H. Woodin, The structure of σ-ideals of compacts sets, Trans. Amer. Math. Soc., 301 (1) (1987), 263-288. | MR 88f:03042 | Zbl 0633.03043

[6] A. Kechris, A. Louveau, Descriptive Set Theory and the structure of sets of uniqueness, Cambridge University Press, (1987). | MR 90a:42008 | Zbl 0642.42014